Please use this identifier to cite or link to this item:
Title: Binary Quantile Regression and Variable Selection: A new Approach
Authors: Aristodemou, K
He, J
Yu, K
Keywords: adaptive lasso;binary regression;iteratively reweighted least squares;quantile regression;smoothed maximum score estimator;variable selection;work trip mode choice
Issue Date: 8-Feb-2018
Citation: Econometric Reviews, 2019, 38(6): 679 - 694
ISSN: 0747-4938
Appears in Collections:Dept of Mathematics Research Papers

Files in This Item:
File Description SizeFormat 
Fulltext.pdf377.22 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.